MAUDE Adverse Event Report: Impulse Dynamics USA, Inc. OPTIMIZER Smart Mini; Implantable Pulse Generator

Impulse Dynamics USA, Inc. OPTIMIZER Smart Mini; Implantable Pulse Generator
Model Number CCM X11
Medical Device Problem Code Misassembly by Users (3133)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
During an initial implantation procedure of an osm ipg, the set screw came out when the doctor was moving leads for the second and third time.The impulse dynamics field representative observed the set screw went sideways and the doctor couldn't fix it.A backup ipg was used to complete the procedure without incident.The original ipg was scrapped by the hospital and was therefore unavailable for evaluation.Backing out the ipg set screws too far is a known user complication, though this particular issue could not be further investigated as the device was not returned.

Brand Name
OPTIMIZER Smart Mini
Common Device Name
Implantable Pulse Generator
Manufacturer (Section D)
Impulse Dynamics USA, Inc.
401 route 73 n
bldg 50, ste 100
marlton NJ 08053
Manufacturer Contact
christian toto
401 route 73 n
bldg 50, ste 100
marlton, NJ 08053
+1(856)434-7921
MDR Report Key50258195
Report Number3012563838-2026-00062
Device Sequence Number10020762
Product Code QFV
UDI-Device Identifier00810003380098
UDI-Public00810003380098
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P180036/S007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date06/14/2026
Device Model NumberCCM X11
Device Catalogue Number10-B501-3-XX
Device Lot NumberH5208
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown